# SDR QXEA0201874

- Difficulty date: October 21, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,545 hours, 3,073 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - AFT BAGGAGE BAY CARGO DOOR FORWARD TOP FITTINGS REQUIRE REPLACEMENT.  REPLACED IAW HORIZON AIR EAO 6-52-108, ITEM 23.
